Facebook Pixel
EmpowHER Guest

I had unprotected sex on September 27th , and since then I have been feeling weird , always naucious, migraines and I was on the pill still am now, took it a little later then usual and have now been spotting for 11 days, is there any chance I could be

By Anonymous April 4, 2015 - 10:25am
Rate This

Pregnant? I know I would be about 7 months but I do have a friend who just had a baby and didn't even know until 6 months so I'm just wondering if it's possible if I could be?

Add a Comment1 Comments


Hello and thank you for sharing your question.

If you have been taking the pill consistently during and since having intercourse, and if you've had your period each month since then, you are not pregnant.

The spotting, nausea and migraines however, is not normal.  I suggest you see a doctor.  You may need to change to a different kind of birth control in order for your cycle to be regular and without negative symptoms.

In regard to the migraines.  The cause of migraines is generally unknown.  It could be related to hormones, or something entirely different.  It helps to keep a migraine journal so you can tract triggers and the other symptoms that accompany them.


April 4, 2015 - 12:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!